Alert archive / Kansas / High Wind Watches in 2015

High Wind Watch 1, NWS Wichita, KS

November 9, 20158 counties in Kansas

NWS Wichita, KS issued this high wind watch at Nov 9, 2015, 3:18 PM CST for 8 counties in Kansas. It took effect at Nov 11, 2015, 8:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 9, 2015, 3:18 PM CST (21:18 UTC)
In effect from
Nov 11, 2015, 8:00 AM CST
Expired
Nov 10, 2015, 1:04 PM CST
In force
Issued by
NWS Wichita, KS

Counties Barton County, KS, Ellsworth County, KS, Harper County, KS, Kingman County, KS, Lincoln County, KS, Reno County, KS, Rice County, KS, Russell County, KS

The radar

The Wichita radar (KICT), 102 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-11-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-11-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1389 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

144 
WWUS73 KICT 092118
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
318 PM CST MON NOV 9 2015

...POWERFUL STORM SYSTEM WILL MOVE ACROSS THE CENTRAL PLAINS ON
VETERANS DAY...

.A VERY INTENSE LOW PRESSURE SYSTEM WILL DEEPEN ACROSS WESTERN
KANSAS ON WEDNESDAY MORNING. AS THE LOW BEGINS TO MOVE INTO
NORTHERN KANSAS BY MIDDAY WEDNESDAY...HIGH WINDS WILL DEVELOP ON
ITS WESTERN SIDE. HIGH WINDS ARE LIKELY FROM LATE MORNING THROUGH
THE EARLY EVENING HOURS WEDNESDAY.

KSZ032-033-047-048-050-067-082-091-101130-
/O.NEW.KICT.HW.A.0001.151111T1400Z-151112T0200Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-KINGMAN-HARPER-
INCLUDING THE CITIES OF...RUSSELL...SYLVAN GROVE...BEVERLY...
BARNARD...GREAT BEND...ELLSWORTH...WILSON...LYONS...STERLING...
HUTCHINSON...KINGMAN...ANTHONY...HARPER...ATTICA
318 PM CST MON NOV 9 2015

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING.

* WINDS...WILL BE WEST TO NORTHWEST AT 30 TO 40 MPH WITH GUSTS UP
  TO 55 MPH.

* TIMING...LATE MORNING WEDNESDAY THROUGH WEDNESDAY EVENING. 

* IMPACTS...INTENSE CROSSWINDS ON NORTH SOUTH OPEN HIGHWAYS WILL
  MAKE TRAVEL DIFFICULT. LIGHT STRUCTURAL DAMAGE IS POSSIBLE,
  ESPECIALLY TO ROOFS. LIGHT OBJECTS MAY BE BLOWN AROUND. SOME
  COMMERCIAL POWER INTERRUPTION IS ALSO POSSIBLE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

KETCHAM
2 follow-up statements
538 
WWUS73 KICT 100947
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
347 AM CST TUE NOV 10 2015

KSZ032-033-047-048-050-067-082-091-110000-
/O.CON.KICT.HW.A.0001.151111T1400Z-151112T0200Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-KINGMAN-HARPER-
INCLUDING THE CITIES OF...RUSSELL...SYLVAN GROVE...BEVERLY...
BARNARD...GREAT BEND...ELLSWORTH...WILSON...LYONS...STERLING...
HUTCHINSON...KINGMAN...ANTHONY...HARPER...ATTICA
347 AM CST TUE NOV 10 2015

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

* WINDS...WEST 35 TO 45 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...VERY STRONG WINDS WILL DEVELOP DURING THE LATE MORNING
  HOURS WEDNESDAY AND CONTINUE THROUGH WEDNESDAY EVENING.

* IMPACTS...INTENSE CROSSWINDS ON NORTH SOUTH OPEN HIGHWAYS WILL 
  MAKE TRAVEL DIFFICULT. LIGHT STRUCTURAL DAMAGE IS POSSIBLE... 
  ESPECIALLY TO ROOFS. LIGHT OBJECTS MAY BE BLOWN AROUND. SOME 
  COMMERCIAL POWER INTERRUPTION IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
208 
WWUS73 KICT 101904
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
104 PM CST TUE NOV 10 2015

KSZ032-033-047-048-050-111000-
/O.UPG.KICT.HW.A.0001.151111T1400Z-151112T0200Z/
/O.NEW.KICT.HW.W.0001.151111T1400Z-151112T0200Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-
INCLUDING THE CITIES OF...RUSSELL...SYLVAN GROVE...BEVERLY...
BARNARD...GREAT BEND...ELLSWORTH...WILSON...LYONS...STERLING
104 PM CST TUE NOV 10 2015

...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 8 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 AM TO 8 PM CST WEDNESDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT.

* WINDS...NORTHWEST 35 TO 45 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...VERY STRONG WINDS WILL DEVELOP DURING THE MORNING
  HOURS WEDNESDAY AND CONTINUE THROUGH WEDNESDAY EVENING.

* IMPACTS...INTENSE CROSSWINDS ON NORTH SOUTH OPEN HIGHWAYS WILL 
  MAKE TRAVEL DIFFICULT. LIGHT STRUCTURAL DAMAGE IS POSSIBLE... 
  ESPECIALLY TO ROOFS. LIGHT OBJECTS MAY BE BLOWN AROUND. SOME 
  COMMERCIAL POWER INTERRUPTION IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS
OF 58 MPH ARE EXPECTED.  WINDS THIS STRONG CAN CAUSE PROPERTY
DAMAGE.

&&

$$

KSZ049-051>053-111000-
/O.NEW.KICT.HW.W.0001.151111T1400Z-151112T0200Z/
SALINE-MCPHERSON-MARION-CHASE-
INCLUDING THE CITIES OF...SALINA...MCPHERSON...HILLSBORO...
MARION...PEABODY...COTTONWOOD FALLS...STRONG CITY
104 PM CST TUE NOV 10 2015

...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 8 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 AM TO 8 PM CST WEDNESDAY.

* WINDS...WEST 35 TO 45 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...VERY STRONG WINDS WILL DEVELOP DURING THE MORNING
  HOURS WEDNESDAY AND CONTINUE THROUGH WEDNESDAY EVENING.

* IMPACTS...INTENSE CROSSWINDS ON NORTH SOUTH OPEN HIGHWAYS WILL 
  MAKE TRAVEL DIFFICULT. LIGHT STRUCTURAL DAMAGE IS POSSIBLE... 
  ESPECIALLY TO ROOFS. LIGHT OBJECTS MAY BE BLOWN AROUND. SOME 
  COMMERCIAL POWER INTERRUPTION IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS
OF 58 MPH ARE EXPECTED.  WINDS THIS STRONG CAN CAUSE PROPERTY
DAMAGE.

&&

$$

KSZ067-082-091-111000-
/O.UPG.KICT.HW.A.0001.151111T1400Z-151112T0200Z/
/O.NEW.KICT.WI.Y.0010.151111T1400Z-151112T0200Z/
RENO-KINGMAN-HARPER-
INCLUDING THE CITIES OF...HUTCHINSON...KINGMAN...ANTHONY...
HARPER...ATTICA
104 PM CST TUE NOV 10 2015

...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM CST WEDNESDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

* WINDS...WEST 30 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...STRONG WINDS WILL DEVELOP DURING THE MORNING HOURS
  WEDNESDAY AND CONTINUE THROUGH WEDNESDAY EVENING.

* IMPACTS...INTENSE CROSSWINDS ON NORTH SOUTH OPEN HIGHWAYS WILL
  MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LIGHT
  OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN
  AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

KSZ068>072-083-092>096-098>100-111000-
/O.NEW.KICT.WI.Y.0010.151111T1400Z-151112T0200Z/
HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-SEDGWICK-SUMNER-COWLEY-ELK-
WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
INCLUDING THE CITIES OF...NEWTON...EL DORADO...AUGUSTA...
ANDOVER...ROSE HILL...EUREKA...MADISON...YATES CENTER...IOLA...
HUMBOLDT...WICHITA...WELLINGTON...WINFIELD...ARKANSAS CITY...
HOWARD...MOLINE...LONGTON...GRENOLA...NEODESHA...FREDONIA...
CHANUTE...SEDAN...CEDAR VALE...COFFEYVILLE...INDEPENDENCE...
PARSONS
104 PM CST TUE NOV 10 2015

...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM CST WEDNESDAY.

* WINDS...SOUTHWEST 30 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...STRONG WINDS WILL DEVELOP DURING THE MORNING HOURS
  WEDNESDAY AND CONTINUE THROUGH WEDNESDAY EVENING.

* IMPACTS...LIGHT OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE
  MAY BE BLOWN AROUND. TRAVEL MAY BE DIFFICULT ESPECIALLY FOR HIGH
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this high wind watch went out at Nov 9, 3:06 PM CST, 12 minutes earlier.

Area forecast discussion, Nov 9, 3:06 PM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
306 PM CST MON NOV 9 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 303 PM CST MON NOV 9 2015

A SUBTLE UPPER WAVE IS CURRENTLY MOVING EAST OF THE AREA EARLY
TODAY WITH SUBSIDENCE IN ITS WAKE. THIS HAS LED TO CLEAR CONDITIONS
AND WELL ABOVE SEASONAL NORMAL TEMPS.  EXPECT MORE OF THE SAME TYPE
OF CONDITIONS TONIGHT THROUGH TUE...AS SOUTHERLY WINDS CONTINUE
ACROSS THE AREA.  COULD EVEN SEE MAX TEMPS CLIMB INTO THE LOW 70S
ACROSS SOUTH CENTRAL KS ON TUE...AS SURFACE WINDS SHIFT A LITTLE
FURTHER TO THE SW WITH GOOD DOWNSLOPE CONDITIONS.

TUE: WARM ADVECTION WILL CONTINUE FOR TUE AFTERNOON INTO TUE
EVENING...WITH A SURFACE WARM FRONT EXPECTED TO PUSH NORTH ACROSS
MOST OF THE FORECAST AREA FOR TUE AFTERNOON/EVENING.  THIS SW FLOW
WILL LEAD TO INCREASED MOISTURE ADVECTION/ISENTROPIC LIFT ACROSS THE
EASTERN HALF OF THE FORECAST AREA FOR LATE TUE NIGHT...AS A
SIGNIFICANT SHORTWAVE MAKES ITS WAY ACROSS THE SRN ROCKIES.  THIS
LIFT AND MOISTURE ADVECTION MAY LEAD TO SOME ISOLATED SHOWERS/STORMS
DEVELOPING FOR AREAS EAST OF INTERSTATE 135 FOR LATE TUE NIGHT OR
EARLY WED MORNING. BULK SHEAR INCREASES TO 40-50 KTS WITH ELEVATED
INSTABILITY AROUND 1000 J/KG...POSSIBLY LEADING TO A FEW
STRONG/SEVERE STORMS FOR THE MORNING HOURS ON WED.

WED: THE VIGOROUS SHORTWAVE IS EXPECTED TO MOVE OUT OF THE SW
ROCKIES AND INTO THE PLAINS FOR WED. BOTH THE GFS/ECMWF ARE IN GOOD
AGREEMENT ON THE TRACK OF THIS MID/UPPER SYSTEM ACROSS NRN KS...
PUSHING A DRY SLOT ACROSS THE AREA FOR THE DAYTIME HOURS...WITH THE
MAIN DRYLINE MOVING EAST OF THE AREA BY AROUND 18Z. WILL MAINTAIN A
MENTION OF ELEVATED STORMS THROUGH THE MORNING HOURS...BUT AS THE
DRY SLOT PUSHES IN...MUCH OF THE AFTERNOON IS EXPECTED TO BE DRY AND
WINDY IN THE WAKE OF THE DRYLINE.  STRONG LOW LEVEL COLD
ADVECTION...LARGE PRESSURE RISES WITHIN A LOW LEVEL AIRMASS
CHARACTERIZED BY STEEP LAPSE RATES AND LARGE MOMENTUM TRANSFER
SHOULD RESULT IN VERY STRONG WEST/NORTHWEST WINDS ACROSS THE
FORECAST AREA FOR WED. CONDITIONS LOOK VERY FAVORABLE FOR A WIND
ADVISORY AND POSSIBLY A HIGH WIND WARNING FROM LATE WED MORNING
THROUGH WED EVENING. WITH THIS IN MIND...HAVE COORDINATED WITH
SURROUNDING OFFICES TO ISSUE A HIGH WIND WATCH FOR AREAS WEST OF
INTERSTATE 135. AN ELEVATED FIRE DANGER ALSO APPEARS LIKELY...SO
HAVE ALSO GONE WITH A FIRE WEATHER WATCH FOR MOST AREAS THAT WILL
LIKELY SEE A WIND ADVISORY/WARNING. SEE THE FIRE WEATHER SECTION
BELOW FOR MORE DETAILS ON THIS HEIGHTENED FIRE WEATHER DAY.

THINK MOST OF THE PRECIP ASSOCIATED WITH THE MAIN STORM SYSTEM WILL
STAY NORTH OF THE AREA AS A PRONOUNCED DRY SLOT WORKS NORTH ACROSS
THE AREA. STEEP LAPSE RATES MAY LEAD TO A FEW ISOLATED
SHOWERS/SPRINKLES NORTH OF INTERSTATE 70.

KETCHAM

.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 303 PM CST MON NOV 9 2015

ONCE THIS SYSTEM PULLS RAPIDLY EAST OF THE AREA ON WED NIGHT...
EXPECT STRONG COLD ADVECTION IN ITS WAKE. THIS WILL LEAD TO TEMPS
FALLING BACK TO MORE SEASONAL NUMBERS FOR THU-SAT AS A LARGE RIDGE
OF HIGH PRESSURE MOVES ACROSS THE PLAINS.

A WEAK SHORTWAVE IS EXPECTED TO MOVE ACROSS THE SRN AND CENTRAL
PLAINS FOR LATE SUN. THIS MAY LEAD TO SLIGHT CHANCES OF SHOWERS FOR
AREAS EAST OF THE KS TURNPIKE FOR SUN NIGHT OR EARLY MON...BUT
CONFIDENCE IN THIS OCCURRING IS LOW...GIVEN LACK OF APPRECIABLE
LOW LEVEL MOISTURE RETURN.

KETCHAM

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 1135 AM CST MON NOV 9 2015

SOUTHERLY WINDS WILL PICK UP THIS AFTERNOON AND CLOUDS SHALL START
TO MOVE IN WITH THE ADVANCE OF MOISTURE FROM THE APPROACHING LOW
DURING THIS FORECAST. CURRENT THOUGHTS ARE TO LEAVE THE FIRST
PART OF THE FORECAST RELATIVELY UNTOUCHED AND VFR CONDITIONS WITH
AFTERNOON GUSTY WINDS DIMINISHING AROUND SUNSET. SLIGHT
ADJUSTMENTS WERE MADE AROUND 12Z TO ACCOUNT FOR THE CLOUDS. THE
MODELS ARE SUGGESTING MVFR CEILINGS FOR ALL BUT KCNU. THERE IS
SOME QUESTION TO THE ARRIVAL OF THE LOWER CEILINGS WHICH IS WHY
THE THRESHOLD WAS JUST INTO MVFR BECAUSE THE MODELS SEEM TO BE
GENEROUS WITH MOISTURE. TIMING HAS BEEN STAGGERED GIVEN ITS
APPROACH FROM WEST TO EAST.

PEARCE

&&

.FIRE WEATHER...
ISSUED AT 303 PM CST MON NOV 9 2015

AN ELEVATED FIRE DANGER EXISTS FOR WED...AS A VIGOROUS STORM
SYSTEM LEADS TO VERY STRONG WEST/NORTHWEST WINDS FOR WED MORNING
THROUGH WED EVENING. WIND GUSTS OF 35 TO 55 MPH...A RAPIDLY DRYING
AIRMASS AND CURED FUELS WILL LEAD AN EXTREME GRASSLAND DANGER FOR
MOST OF CENTRAL AND SOUTH CENTRAL KANSAS (MAINLY WEST OF THE KS
TURNPIKE). HAVE GONE AHEAD AND ISSUED A FIRE WEATHER WATCH FOR A
GOOD PORTION OF THE FORECAST AREA...ANTICIPATING THAT A RED FLAG
WARNING WILL BE NEEDED FOR WED. ANY OUTDOOR BURNING IS STRONGLY
DISCOURAGED...AS ANY FIRE WILL RAPIDLY GET OUT OF CONTROL.

KETCHAM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    48  71  60  62 /   0  10  20  10
HUTCHINSON      47  69  57  60 /   0   0  10  10
NEWTON          47  69  59  61 /   0  10  20  10
ELDORADO        47  70  60  63 /   0  10  20  10
WINFIELD-KWLD   48  71  60  63 /   0  10  20  10
RUSSELL         46  67  51  54 /   0   0  10  30
GREAT BEND      46  67  52  55 /   0   0  10  10
SALINA          47  68  56  60 /   0   0  20  30
MCPHERSON       47  68  56  60 /   0   0  10  10
COFFEYVILLE     41  70  59  67 /  10  10  20  40
CHANUTE         40  68  58  66 /  10  10  20  40
IOLA            41  68  58  65 /  10  10  20  40
PARSONS-KPPF    41  69  59  67 /  10  10  20  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR KSZ032-033-047>053-067>072-082-083-091>093.

HIGH WIND WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING
FOR KSZ032-033-047-048-050-067-082-091.

&&
Hazardous weather outlook, Nov 9, 4:58 AM CST, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
458 AM CST MON NOV 9 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-101100-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
458 AM CST MON NOV 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

THE GRASSLAND FIRE DANGER INDEX WILL CLIMB INTO THE VERY HIGH
CATEGORY ACROSS MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS THIS
AFTERNOON...GENERALLY ALONG AND WEST OF INTERSTATE 135.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

VERY HIGH GRASSLAND FIRE DANGER IS FORECAST FOR MUCH OF THE AREA
DURING THE AFTERNOON HOURS ON TUESDAY.

INCREASING WEST TO NORTHWEST WINDS ON WEDNESDAY WILL DRIVE THE
GRASSLAND FIRE DANGER INTO THE EXTREME CATEGORY ACROSS MUCH OF
CENTRAL AND SOUTH CENTRAL KANSAS.

THUNDERSTORMS ARE FORECAST TUESDAY NIGHT INTO WEDNESDAY. SOME
STRONG STORMS ARE POSSIBLE ACROSS THE AREA...BUT ORGANIZED SEVERE
STORMS ARE NOT ANTICIPATED. THE MAIN THREAT WOULD BE 55 MPH WINDS
AND NICKEL-SIZED HAIL.

SUSTAINED WINDS OF 35 TO 40 MPH ARE FORECAST OVER MUCH OF THE
AREA ON WEDNESDAY...WITH GUSTS EXCEEDING 50 MPH OVER CENTRAL
KANSAS ON WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT
HTTP://WEATHER.GOV/WICHITA/HWO/

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 3:35 PM CSTFire Weather WatchICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 17 more21 hr

Nearby

High Wind Watches in Kansas, 2015Every high wind watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.